MathSciNet Relay Station
MathSciNet bibliographic data
MR248185 (40 #1439) 17.60 (20.00)
Brown, Robert B. Groups of type $E\sb{7}$. J. Reine Angew. Math. 236 1969 79–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement